Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A problem in abelian groups, with application to the transposition of a matrix on an electronic computer

Authors: Gordon Pall and Esther Seiden
Journal: Math. Comp. 14 (1960), 189-192
MSC: Primary 65.00; Secondary 68.00
MathSciNet review: 0112246
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 68.00

Retrieve articles in all journals with MSC: 65.00, 68.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society